Survey on vector complementarity problems

F. Giannessi, G. Mastroeni, Xiaoqi Yang

Research output: Journal article publicationReview articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

The paper aims at summarizing the main results on Vector Complementarity Problems (VCP), including the existence of a solution and the relations with Vector Variational Inequalities and Vector Optimization Problems. Particular attention will be given to a VCP with a variable domination structure, where the ordering cone depends on the unknown variable.
Original languageEnglish
Pages (from-to)53-67
Number of pages15
JournalJournal of Global Optimization
Volume53
Issue number1
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • Minimal element problem
  • Vector Complementarity Problem
  • Vector optimization problem
  • Vector variational inequality

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Applied Mathematics
  • Management Science and Operations Research

Cite this